Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Cosimplicial models for the limit of the Goodwillie tower

Rosona Eldred

Algebraic & Geometric Topology 13 (2013) 1161–1182
Abstract

We call attention to the intermediate constructions TnF in Goodwillie’s Calculus of homotopy functors, giving a new model which naturally gives rise to a family of towers filtering the Taylor tower of a functor. We also establish a surprising equivalence between the homotopy inverse limits of these towers and the homotopy inverse limits of certain cosimplicial resolutions. This equivalence gives a greatly simplified construction for the homotopy inverse limit of the Taylor tower of a functor F under general assumptions.

Keywords
cosimplicial, Goodwillie Calculus, homotopy functor, homotopy limit, cofinal
Mathematical Subject Classification 2010
Primary: 55P65, 55P60
Secondary: 55P10
References
Publication
Received: 27 July 2011
Revised: 7 September 2012
Accepted: 7 September 2012
Published: 18 April 2013
Authors
Rosona Eldred
Department of Mathematics
University of Hamburg
Bundesstr. 55
D-20146 Hamburg
Germany
http://www.math.uni-hamburg.de/home/eldred/